T Nation

First Cycle T400, Red Injection Site

hello i am running my first cycle with t400 im 1 week in so far but ive noticed the injection site is red and there is a bump is this normal with t400 or do i possibly have an infection already?

Higher concentration gear (400mg/ml) is notorious for being painful and leaving some marks. I tried it once and almost died. Never again lol

High concentration testosterone is not recommended because it causes pain, swelling, and redness. Your experience is normal.

i’ve used multiple labs and the stuff that generally “works” always left welts that were painful.
I’ve used some that was like silk but found it about as effective as a 250 shot.

Supplier claimed too it could be what its suspended in for oil, again not sure other than your experience is very common.

probably. who knows what they mixed in there to get 400mg/mL. My legs used to swell up using that stuff

yes and yes…
whenever you inject a weird garbage which exists for no understandable reason, you can get swelling, pain, infection, probably gangrene also if left unatended.

first cycle and a stupid choice of gear sounds like you didnt do any research… you should have known that in medicine test is never more that 250mg/ml and that is already pushing it as originals used to be mostly 200…
since you didnt research shit, you just pinned a concentration of a drug that has NEVER existed in legal pharmacy, so… there ya go.